# SDR HEEA088381

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,862 hours
- System (JASC): 2210 · Autopilot System
- Part: Brake
- Part number: 7690001812102
- Part serial: 811010
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORE AND AFT CYCLIC STIFF AND RATCHETY.
